# SDR 2008UALA03812

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 37,329 hours, 10,382 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Part number: 38760263
- Condition: Failed
- Location: Apu Ecu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN TWO STARTS.  *S/D*  APU ECU FAILED.  REPLACED ECU, STARTS SUCCESSFULLY.
